Down to five!

If you’ve been following my journey to rid myself from this (un)happy pill, you know that it has been quite a drive. This month has been fill with sharp curves , slow downs, debris and disabled feelings.

Can you tell I’m a traffic reporter?

Anyway, what I haven’t had were roadblocks. Yes, I’ve had some of the classic withdrawal symptoms like dizziness and fatigue but nothing that has stopped me from weaning myself off of this monster.

God willing I will begin taking this every other day until I can stop completely. I’m enjoying lots of things more these days, including cooking again! Watch Out!

Thanks for your prayers. They are working.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s